Mathematics Faculty Articles

Title

Sur L'analyse Spectrale des Opérateurs de Convolution du Groupe Affine de la Droite Réelle. (French. English, French summary) [Spectral Analysis of the Convolution Operators of the Affine Group of the Real Line]

Document Type

Article

Publication Date

1-1-1999

Publication Title

Math-Recherche & Applications

ISSN

1687-9120

Volume

1

First Page

77

Last Page

82

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS